Show simple item record

dc.contributor.authorBona, Andrej
dc.contributor.authorBucataru, I.
dc.contributor.authorSlawinski, M.
dc.date.accessioned2017-01-30T10:57:03Z
dc.date.available2017-01-30T10:57:03Z
dc.date.created2010-03-01T20:02:09Z
dc.date.issued2004
dc.date.submitted2010-08-17
dc.identifier.citationBona, Andrej and Bucataru, Ioan and Slawinski, Michael. 2004. Material symmetries of elasticity tensors. Quarterly Journal of Mechanics and Applied Mathematics. 57 (4): pp. 583-598.
dc.identifier.urihttp://hdl.handle.net/20.500.11937/7006
dc.identifier.doi10.1093/qjmam/57.4.583
dc.publisherOxford University Press
dc.titleMaterial symmetries of elasticity tensors
dc.typeJournal Article
dcterms.dateSubmitted2010-03-02
dcterms.source.volume57
dcterms.source.number4
dcterms.source.startPage583
dcterms.source.endPage598
dcterms.source.issn0033-5614
dcterms.source.titleQuarterly Journal of Mechanics and Applied Mathematics
curtin.digitool.pid133545
curtin.note

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Quarterly Journal of Mechanics and Applied Mathematics following peer review. The definitive publisher-authenticated version [Bona, Andrej and Bucataru, Ioan and Slawinski, Michael. 2004. Material symmetries of elasticity tensors. Quarterly Journal of Mechanics and Applied Mathematics. 57 (4): pp. 583-598.] is available online at: http://dx.doi.org/10.1093/qjmam/57.4.583

curtin.pubStatusPublished
curtin.identifier.scriptidPUB-SE-DEG-RD-52662
curtin.accessStatusOpen access
curtin.facultyDepartment of Exploration Geophysics
curtin.facultyFaculty of Science and Engineering
curtin.facultyWA School of Mines


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record